Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 27.

Bertoluzza, Carlo y Miranda Menéndez, Pedro y Gil, Pedro (2005) A generalization of local divergence measures. International Journal of Approximate Reasoning, 40 (3). pp. 127-146. ISSN 0888-613X

Combarro, Elías F. y Miranda Menéndez, Pedro (2010) Adjacency on the order polytope with applications to the theory of fuzzy measures. Fuzzy Sets and Systems, 161 (5). pp. 619-641. ISSN 0165-0114

Miranda Menéndez, Pedro y Grabisch, Michel (2012) An algorithm for finding the vertices of the k-additive monotone core. Discrete Applied Mathematics, 160 (4-5). pp. 628-639. ISSN 0166-218X

Miranda Menéndez, Pedro y Grabisch, Michel y Gil, Pedro (2002) An algorithm for identifying fuzzy measures with ordinal information. In Soft methods in Probability, Statistics and Data Analysis. Advances in Soft Computing (16). Physica-Verlag, Heidelberg, pp. 321-328. ISBN 3-7908-1526-8

Miranda Menéndez, Pedro y Grabisch, Michel y Gil, Pedro (2005) Axiomatic structure of k-additive capacities. Mathematical Social Sciences, 49 (2). pp. 153-178. ISSN 0165-4896

Combarro, Elías F. y Miranda Menéndez, Pedro (2010) Characterizing isometries on the order polytope with an application to the theory of fuzzy measures. Information Sciences, 180 (3). pp. 384-398. ISSN 0020-0255

Miranda Menéndez, Pedro y Torres, E. y Gil, Pedro (2000) Divergence measures and aggregation operations. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 8 (6). pp. 677-690. ISSN 0218-4885

Miranda Menéndez, Pedro y Grabisch, Michel y Gil, Pedro (2006) Dominance of capacities by k-additive belief functions. European journal of operational research, 175 (2). pp. 912-930. ISSN 0377-2217

Grabisch, Michel y Miranda Menéndez, Pedro (2015) Exact bounds of the Mobius inverse of monotone set functions. Discrete applied mathematics, 186 . pp. 7-12. ISSN 0166-218X

Miranda Menéndez, Pedro y Combarro, Elías F. y Gil, Pedro (2006) Extreme points of some families of non-additive measures. European journal of operational research, 174 (3). pp. 1865-1884. ISSN 0377-2217

Miranda Menéndez, Pedro y Grabisch, Michel (2016) Finding the set of k-additive dominating measures viewed as a flow problem. In Information Processing and Management of Uncertainty in Knowledge-Based Systems. Communications in Computer and Information Science, 1 (610). Springer Verlag, pp. 11-22. ISBN 978-331940595-7

Combarro, Elías F. y Miranda Menéndez, Pedro (2006) Identification of fuzzy measures from sample data with genetic algorithms. Computers and Operations Research, 33 (10). pp. 3046-3066. ISSN 0305-0548

Felipe Ortega, Ángel y Miranda Menéndez, Pedro y Pardo Llorente, Leandro (2015) Minimum ϕ-Divergence Estimation in Constrained Latent Class Models for Binary Data. Psychometrika, 80 (4). pp. 1020-1042. ISSN 0033-3123

Combarro, Elías F. y Díaz, I. y Miranda Menéndez, Pedro (2013) On random generation of fuzzy measures. Fuzzy Sets and Systems, 228 (Specia). pp. 64-77. ISSN 0165-0114

Grabisch, Michel y Miranda Menéndez, Pedro (2007) On the k-additive Core of Capacities. In New Dimensions in Fuzzy Logic and Related Technologies. Proceedings of the 5th EUSFLAT Conference, Ostrava, Czech Republic, September 11-14, 2007. University of Ostrava, Ostrava, pp. 257-263. ISBN 978-80-7368-386-3

Combarro, Elías F. y Miranda Menéndez, Pedro (2008) On the polytope of non-additive measures. Fuzzy Sets and Systems, 159 (16). pp. 2145-2162. ISSN 0165-0114

Miranda Menéndez, Pedro y Combarro, Elías F. (2010) On the polytopes of belief and plausibility functions. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 18 (6). pp. 679-690. ISSN 0218-4885

Miranda Menéndez, Pedro y Combarro, Elías F. (2007) On the structure of some families of fuzzy measures. IIEEE Transactions on Fuzzy Systems, 15 (6). pp. 1068-1081. ISSN 1063-6706

Miranda Menéndez, Pedro y Combarro, Elías F. (2010) On the structure of the k-additive fuzzy measures. Fuzzy Sets and Systems, 161 (17). pp. 2314-2327. ISSN 0165-0114

Combarro, Elías F. y Miranda Menéndez, Pedro (2009) On the structure of the k-additive fuzzy measures. In IFSA-EUSFLAT 2009 Proceedings. International Fuzzy Systems Association (IFSA); European Society for Fuzzy Logic and Technology (EUSFLAT, pp. 64-69. ISBN 978-989-95079-6-8.

Grabisch, Michel y Miranda Menéndez, Pedro (2008) On the vertices of the k-additive core. Discrete Mathematics, 308 (22). pp. 5204-5217. ISSN 0012-365X

Miranda Menéndez, Pedro y Grabisch, Michel (2009) On vertices of the k-additive monotone core. In IFSA-EUSFLAT 2009 Proceedings. International Fuzzy Systems Association (IFSA); European Society for Fuzzy Logic and Technology (EUSFLAT), pp. 76-81. ISBN 978-989-95079-6-8

Miranda Menéndez, Pedro y Grabisch, Michel (1999) Optimization issues for fuzzy measures. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 7 (6). pp. 545-560. ISSN 0218-4885

Combarro, Elías F. y Miranda Menéndez, Pedro (2008) The Polytope of Fuzzy Measures and Its Adjacency Graph. In Modeling Decisions for Artificial Intelligence: 5th International Conference, MDAI 2008 Sabadell, Spain, October 30-31, 2008. Proceedings. Lecture Notes in Computer Science (5285). Springer, Berlin, pp. 74-85. ISBN 978-3-540-88268-8

Miranda Menéndez, Pedro y Grabisch, Michel (2010) k-Balanced games and capacities. European journal of operational research, 200 (2). pp. 465-472. ISSN 0377-2217

Miranda Menéndez, Pedro y Grabisch, Michel (2004) p-symmetric bi-capacities. Kybernetika, 40 (4). pp. 421-440. ISSN 0023-5954

Miranda Menéndez, Pedro y Grabisch, Michel y Gil, Pedro (2002) p-symmetric fuzzy measures. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 10 (Sup.). pp. 105-123. ISSN 0218-4885

Esta lista fue generada el Fri Dec 9 03:00:02 2016 CET.